53428

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Generalized Maximum Principle in Optimal Control

DOI: 

10.1134/S1064562418070116

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Т. 98, № 3

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing

Год издания: 

2018

Страницы: 

575–578
Аннотация
The concept of a local infimum for an optimal control problem is introduced, and necessary conditions for it are formulated in the form of a family of “maximum principles.” If the infimum coincides with a strong minimum, then this family contains the classical Pontryagin maximum principle. Examples are given to show that the obtained necessary conditions strengthen and generalize previously known results.

Библиографическая ссылка: 

Аваков Е.Р., Магарил-Ильяев Г.Г. Generalized Maximum Principle in Optimal Control / Doklady Mathematics. Moscow: Pleiades Publishing, 2018. Т. 98, № 3. С. 575–578.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: